MathSciNet Relay Station
MathSciNet bibliographic data
MR490189 93C05
Kurzhanskii, A. B.; Osipov, Iu. S. On control problems with restricted coordinates. J. Appl. Math. Mech. 33 (1969), 682–695 (1970).; translated from Prikl. Mat. Meh. 33 (1969), 705--719(Russian)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement